# SDR NWAA081769762

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 84,084 hours, 74,288 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: 13th Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL320, THE CABIN ALTITUDE BEGAN CLIMBING UNCONTROLLABLY.  FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND BEGAN A RAPID DESCENT TO LOWER ALTITUDES.  AT FL280 THE CREW WAS ABLE TO REGAIN CONTROL OF THE CABIN ALTITUDE AND RECEIVED CLEARANCE TO REMAIN AT THE LEVEL FOR THE CRUISE PROFILE OF FLIGHT.  THE EMERGENCY WAS CANCELLED AND FLIGHT ARRIVED IN ATL WITHOUT FURTHER INCIDENT.   MAINTENANCE DID PERFORM BITE AND BOTH CONTROLLERS WERE NTF. THE NR 1 AIR DATA SYSTEM CHECKED GOOD WITH NO LEAKS FOUND. BOTH THE LEFT AND RIGHT AUGMENTATION VALVES WERE CHANGED AND A LEAKING 13TH STAGE PRESSURE LINE WAS SECURED. AIRCRAFT RETURNED TO SERVICE.
